Mean values with cubic characters

Baier, Stephan and Young, Matthew (2010) Mean values with cubic characters. Journal of Number Theory, 130 (4). pp. 879-903. ISSN 0022-314X

Full text not available from this repository.


We investigate various mean value problems involving order 3 primitive Dirichlet characters. In particular, we obtain an asymptotic formula for the first moment of central values of the Dirichlet L-functions associated to this family, with a power saving in the error term. We also obtain a large sieve-type result for order 3 (and 6) Dirichlet characters

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Number Theory, Ergodic Theory and Dynamical Systems (former - to 2013)
Faculty of Science > Research Groups > Number Theory (former - to 2017)
Depositing User: Pure Connector
Date Deposited: 07 Sep 2013 05:13
Last Modified: 07 Aug 2023 16:30
DOI: 10.1016/j.jnt.2009.11.007

Actions (login required)

View Item View Item